# SDR DHL9672120C

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 227.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON FRAME AT STA 227.8 BELOW COCKPIT WINDOW RIGHT SIDE.  REMOVED  WEB MATERIAL AND INSTALLED FILLER 5 BY 2 AND DOUBLER 5 BY 12 PER SRM 51-40-2.
